# SDR YENA20160529499

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 16,648 hours, 10,362 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS DISCOVERED ON SHEAR TIE, FRAME 74 STR 23L.  R & R SHEAR TIE AT FRAME 74 AND STR 23L IAW E190 SRM 51-41-01.
